# SDR A6WA201240678

- Difficulty date: June 13, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 21,524 hours, 20,808 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL FLOOR SUPPORT STRUCTURE HAS CORROSION.  REMOVED PAX DOOR SILL FLOOR SUPPORT ANGLE AND REPLACED WITH SERVICEABLE ANGLE IAW SRM 51-24-21, 51-42-06, 51-42-21.
